# SDR AALA201707309002

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 37,336 hours, 17,171 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2780
- Condition: Slow
- Location: Nr 2
- Part time: 49,404 hours, 23,903 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, FIRST OFFICER'S AIRSPEED INDICATOR VERY SLOW TO RESPOND. CAPTAIN'S AIRSPEED INDICATOR AT 80 KTS; FIRST OFFICER'S JUST STARTING TO COME ALIVE. REJECTED TAKE OFF AT 100 KTS. FLIGHT CREW ADVISED BRAKE TEMPERATURE NOT OVER 440 DEGREES. NO BRAKE OVER HEAT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF THE AIRSPEED DATA IAW AMM 34-13-00. REPLACED ADIRU NR 2 IAW AMM 34-12-34 AND PERFORMED SATISFACTORY LAND CAT 3 CAPABILITY TEST IAW AMM 22-97-00.
